Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 17, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 22, 2015, 8:27 AM CDT for Crawford County, Wisconsin. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2015, 8:27 AM CDT (13:27 UTC)
- Expired
- Jun 22, 2015, 9:00 AM CDT
- In force
- 33 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Crawford County, WI
The radar
The La Crosse radar (KARX), 79 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 8:38 AM CDT | TSTM WND DMG | 2 E Prairie Du Chien, WI | MULTIPLE POWER POLES SNAPPED ON HIGHWAY 27 JUST EAST OF PRAIRIE DU CHIEN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 6:03 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1240 J/kg
- Mixed-layer CIN
- -232 J/kg
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
443
WUUS53 KARX 221327
SVRARX
WIC023-221400-
/O.NEW.KARX.SV.W.0017.150622T1327Z-150622T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
827 AM CDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN SOUTHWESTERN WISCONSIN...
* UNTIL 900 AM CDT
* AT 826 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF VIROQUA TO 8 MILES SOUTHWEST
OF SOLDIERS GROVE TO NEAR HARPERS FERRY...MOVING EAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SOLDIERS GROVE AROUND 835 AM CDT.
BOSCOBEL AROUND 840 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRIDGEPORT...SENECA...WAUZEKA...CLAYTON AND GAYS MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4307 9118 4313 9118 4315 9115 4320 9112
4326 9106 4342 9120 4342 9067 4317 9067
4317 9069 4312 9074 4311 9080 4308 9085
4306 9094 4303 9097 4301 9102 4299 9106
4300 9113 4299 9116
TIME...MOT...LOC 1326Z 258DEG 56KT 4342 9098 4329 9088 4318 9106
HAIL...<.75IN
WIND...60MPH
$$
SHEA2 follow-up statements
104
WWUS53 KARX 221342
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
842 AM CDT MON JUN 22 2015
WIC023-221400-
/O.CON.KARX.SV.W.0017.000000T0000Z-150622T1400Z/
CRAWFORD WI-
842 AM CDT MON JUN 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR CRAWFORD COUNTY...
AT 842 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SOLDIERS GROVE TO 6 MILES NORTH OF BOSCOBEL TO 12 MILES
NORTHEAST OF PRAIRIE DU CHIEN...MOVING EAST AT 40 MPH. THIS WAS PART OF A
CLUSTER OF STORMS THAT WAS HITTING NEARLY THE ENTIRE COUNTY.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
SOLDIERS GROVE AROUND 845 AM CDT.
BOSCOBEL AROUND 855 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRIDGEPORT...SENECA...WAUZEKA...CLAYTON AND GAYS MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4307 9118 4313 9118 4315 9115 4320 9112
4326 9106 4342 9120 4342 9067 4317 9067
4317 9069 4312 9074 4311 9080 4308 9085
4306 9094 4303 9097 4301 9102 4299 9106
4300 9113 4299 9116
TIME...MOT...LOC 1342Z 257DEG 36KT 4336 9083 4323 9073 4312 9091
HAIL...<.75IN
WIND...60MPH
$$
SHEA972
WWUS53 KARX 221404
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
904 AM CDT MON JUN 22 2015
WIC023-221414-
/O.EXP.KARX.SV.W.0017.000000T0000Z-150622T1400Z/
CRAWFORD WI-
904 AM CDT MON JUN 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4307 9118 4313 9118 4315 9115 4320 9112
4326 9106 4342 9120 4342 9067 4317 9067
4317 9069 4312 9074 4311 9080 4308 9085
4306 9094 4303 9097 4301 9102 4299 9106
4300 9113 4299 9116
TIME...MOT...LOC 1403Z 258DEG 56KT 4336 9083 4323 9073 4312 9091
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 8:00 AM CDT, 27 minutes earlier.
Area forecast discussion, Jun 22, 8:00 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 800 AM CDT MON JUN 22 2015 .UPDATE... ISSUED AT 800 AM CDT MON JUN 22 2015 STRONG WINDS HAVE DEVELOPED IN THE WAKE LOW BEHIND THE DEPARTING THUNDERSTORM COMPLEX. EXPECT THAT WINDS WILL BE NEAR OR IN THE ADVISORY CRITERA FOR A FEW HOURS THIS MORNING...SO HAVE ISSUED A WIND ADVISORY. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 259 AM CDT MON JUN 22 2015 ALL EYES AGAIN ON THE CONVECTION EXPECTED TO IMPACT THE AREA TODAY. A COUPLE OF AREAS TO WATCH. FIRST AREA OF THUNDERSTORMS ALONG AN EAST-WEST LINE ACROSS NORTHERN IA ON THE NOSE OF THE BEST WARM/MOIST ADVECTION. THIS LINE DRIFTING SLOWLY NORTHWARD AS IT IS ANCHORED TO A WARM FRONT/TROUGH. ANTICIPATE THIS DRIFTING INTO THE NORTHEAST IA BEFORE AROUND SUNRISE...AND INTO SOUTHEAST MN AROUND 12Z. MODELS FORECAST INCREASING ELEVATED INSTABILITY TO GO ALONG WITH THE HIGH BULK SHEAR OVER 60KTS...SO SOME OF THESE STORMS COULD INTENSIFY AND PRODUCE LARGE HAIL AND DAMAGING WINDS. MEANWHILE TO OUR WEST...SEVERAL CLUSTERS OF STORMS WERE ONGOING ACROSS EASTERN SD AND WESTERN MN. THESE STORMS WERE PRODUCING HAIL AND DAMAGING WINDS AND WERE RACING EASTWARD TOWARD THE REGION. THESE STORMS ARE DRIVEN BY A POTENT SHORT WAVE...WITH A PIECE MOVING THROUGH ND AND A STRONGER PIECE DROPPING IN FROM SASKATCHEWAN. THESE STORMS ARE ON TARGET TO MOVE INTO THE AREA BY MID-MORNING. GIVEN THAT THIS IS TYPICALLY A DIURNAL LULL TIME FOR STRONG STORMS...IT IS EXPECTED THAT THEY WILL BE WEAKENING TO SOME DEGREE. BUT GIVEN THE STRONG DYNAMICS IT IS POSSIBLE THAT THEY WILL CONTINUE TO REMAIN STRONG OR SEVERE AS THEY MOVE THROUGH. CURRENTLY...SPC HAS A SEVERE THUNDERSTORM WATCH FOR ALL OF SOUTHERN MN UNTIL 9 AM... EXCEPT FOR OUR 7 COUNTIES. IF STORMS CONTINUE TO BE STRONG...OUR COUNTIES COULD BE ADDED. IT IS EXPECTED THAT THE BULK OF THE STORMS WILL BE MOVING QUICKLY THROUGH THE AREA DURING THE MORNING...AND DEPARTING BY EARLY AFTERNOON. BUT JUST AS WE REACH THE MAXIMUM HEATING TIME OF DAY... THE TRAILING COLD FRONT OF THE MAIN SYSTEM WILL BE MOVING THROUGH FOR THE AFTERNOON HOURS. NEARLY ALL OF THE MODELS SUGGEST NEW CONVECTION WILL FIRE ALONG THE FRONT...BUT JUST HOW MUCH WILL BE THE BIG QUESTION. WILL WE HAVE TIME TO RECOVER FROM THE MORNING ACTIVITY WITH ENOUGH INSTABILITY? THE HIGHEST LIKELIHOOD FOR THIS WILL BE OVER THE FAR SOUTHEAST AND EAST COUNTIES OF OUR SERVICE AREA DURING THE AFTERNOON AND EARLY EVENING. BUT THERE MAY NOT BE ENOUGH TIME AND/OR SUPPORT FOR THESE TO BECOME SEVERE AGAIN. THIS WILL NEED TO BE MONITORED THROUGH THE DAY AS THE SITUATION EVOLVES BEHIND THE INITIAL CONVECTION. GIVEN THE AMOUNT OF SHEAR...ANY STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE. BEHIND THE FRONT...BRISK NORTHWEST WINDS WILL QUICKLY DROP TEMPERATURES AND HUMIDITY...WITH CLEARING SKIES. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 259 AM CDT MON JUN 22 2015 HIGH PRESSURE WILL PROVIDE A DRY DAY ON TUESDAY. BUT THE NORTHWEST FLOW REGIME WILL KEEP THE PARADE OF SYSTEMS COMING. THE FRONTAL BOUNDARY WHICH WILL BE LINGERING TO OUR SOUTH WILL BEGIN MOVING BACK NORTH AGAIN BY WEDNESDAY...AND AS WEAK SHORT WAVES MOVE THROUGH THE FLOW THEY WILL HELP TO TRIGGER CONVECTIVE ACTIVITY AS THE MOIST AND UNSTABLE AIR MOVES UP AND OVER THE BOUNDARY. THIS COULD BRING SOME RAIN TO THE SOUTHERN PORTION OF THE FORECAST AREA AS EARLY AS TUESDAY NIGHT...WITH THE REMAINDER OF THE REGION HAVING RAIN CHANCES WEDNESDAY THROUGH THURSDAY. STORMS WEDNESDAY AFTERNOON AND EVENING COULD BE ON THE STRONG SIDE...SO WILL HAVE TO MONITOR FOR SEVERE POTENTIAL. BEYOND THURSDAY...CONFIDENCE IN THE FORECAST IS LOWERING AS THE UPPER LEVEL PATTERN BEGINS TO SHIFT TO MORE OF A NORTHWEST FLOW. THE MAIN POLAR VORTEX SHIFTS SOUTHWARD INTO HUDSON BAY BY THE END OF THE WEEK...WITH MORE OF A FLOW OF COOLER AIR INTO THE REGION EXPECTED. BUT THE VARIOUS MEDIUM RANGE MODELS DIFFER AS TO THE DEGREE OF COLD INTRUSION. THE UNFORTUNATE SIDE EFFECT OF THIS COOLER AIR /BESIDES THE BELOW NORMAL TEMPERATURES/ IS THAT STEEP LAPSE RATES AND STRONG SUNSHINE POINT TO THE POSSIBILITY OF DIURNALLY DRIVEN SHOWER ACTIVITY. THUS HAVE OPTED TO KEEP LOW CHANCES FOR RAIN IN THE FORECAST FOR MUCH OF THE EXTENDED PERIOD. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 640 AM CDT MON JUN 22 2015 MAIN TAF CONCERNS IS COMPLEX OF SHOWERS AND THUNDERSTORMS TO MOVE INTO THE RST/LSE TAF SITES THIS MORNING. COMPLEX OF SHOWERS AND THUNDERSTORMS OVER CENTRAL SOUTHERN MINNESOTA WILL QUICKLY MOVE EAST ACROSS THE TAF SITES THIS MORNING. WITH THE SHOWERS AND THUNDERSTORMS EXPECT MVFR AND POTENTIAL IFR TO LIFR CONDITIONS AT BOTH RST/LSE TAF SITES. THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO GUSTS UP TO 35 TO 45 KNOTS AT THE TAF SITES. BEHIND THE BACK EDGE OF THE LINE OF SHOWERS AND THUNDERSTORMS...A TIGHT PRESSURE GRADIENT IS PRODUCING WIND GUST OF 40 TO 45 KNOTS OVER SOUTHWEST MINNESOTA. THERE IS POTENTIAL WIND GUSTS OF 35 TO 40 KNOTS WILL CONTINUE TO AROUND 16Z. HAVE EXTENDED THE TEMPO GROUP TO 16Z TO ACCOUNT FOR THESE POTENTIAL WIND GUST BEHIND THE LINE OF SHOWERS/THUNDERSTORMS. WINDS MIXING DOWN ALOFT ARE EXPECTED TO PRODUCE 25 TO 30 KNOT WIND GUST BEHIND COLD FRONT AFTER 19Z TODAY AND CONTINUE INTO THE EARLY EVENING HOURS AT BOTH RST/LSE TAF SITES. HIGH PRESSURE BUILDS INTO WESTERN MINNESOTA BY 06Z TUESDAY AND PROVIDE VFR CONDITIONS AT BOTH RST/LSE TAF SITES. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...WIND ADVISORY UNTIL NOON CDT TODAY FOR MNZ079-086-087-094-095. IA...WIND ADVISORY UNTIL NOON CDT TODAY FOR IAZ008-009-018-019. && UPDATE...MW SHORT TERM...MW LONG TERM...MW AVIATION...DTJ
Hazardous weather outlook, Jun 22, 4:20 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 420 AM CDT MON JUN 22 2015 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-231030- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 420 AM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS MORNING. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WINDS... AND HEAVY DOWNPOURS. STORMS WILL MOVE EAST OF THE AREA BY MID- DAY...BUT AS THE MAIN COLD FRONT MOVES IN THIS AFTERNOON THERE IS THE POTENTIAL FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE NEW STORMS...WHICH SHOULD MAINLY AFFECT AREAS EAST OF A LINE FROM NEILLSVILLE AND BLACK RIVER FALLS WISCONSIN...DOWN TO OELWEIN IOWA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY STORMS WILL BE POSSIBLE FROM TIME TO TIME FROM TUESDAY NIGHT ALL THE WAY THROUGH SUNDAY. AT THIS TIME...IT APPEARS THERE IS A CHANCE FOR SOME OF THE STORMS TO BE STRONG OR SEVERE OVER NORTHEAST IOWA AND SOUTHWEST WISCONSIN ON WEDNESDAY. OTHERWISE... ORGANIZED SEVERE WEATHER DOES NOT APPEAR LIKELY THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING...AND AGAIN THIS AFTERNOON. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MW
In the hours before
Local storm report, Jun 22, 7:56 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
756 AM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM FLASH FLOOD CRESCO 43.37N 92.12W
06/22/2015 HOWARD IA LAW ENFORCEMENT
STREET FLOODING IN CRESCO. SOME STREETS BEING CLOSED OFF.
&&
DTJLocal storm report, Jun 22, 7:58 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
758 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 1 ENE AUSTIN 43.68N 92.96W
06/22/2015 MOWER MN LAW ENFORCEMENT
I90 CLOSED DUE TO FLASH FLOODING AT
11TH...FRONTAGE ROAD
&&
RLBLocal storm report, Jun 22, 8:19 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
819 AM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM FLASH FLOOD 3 N MCINTIRE 43.48N 92.59W
06/22/2015 MITCHELL IA LAW ENFORCEMENT
WATER OVER ROAD 500TH AND WALNUT ST.
&&
AJLocal storm report, Jun 22, 8:23 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
823 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG NASHUA 42.95N 92.54W
06/22/2015 CHICKASAW IA PUBLIC
NUMEROUS TREES DOWN IN THE CITY.
&&
RLBLocal storm report, Jun 22, 8:26 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
826 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD MCGREGOR 43.02N 91.18W
06/22/2015 CLAYTON IA LAW ENFORCEMENT
&&
RLBLocal storm report, Jun 22, 8:27 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
827 AM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM TSTM WND DMG 3 S WAUKON 43.22N 91.47W
06/22/2015 ALLAMAKEE IA LAW ENFORCEMENT
TREES DOWN IN THE WAUKON AREA. LOCATION IN THE WAUKON
AREA BASED ON RADAR.
&&
AJThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:54 AM CDT | Severe Thunderstorm Warning | ARX | Crawford | 66 min |
| Jun 22, 7:55 AM CDT | Special Weather Statement | ARX | Grant | 80 min |
| Jun 22, 8:15 AM CDT | Flash Flood Warning | ARX | Crawford | 3 hr |
| Jun 22, 8:40 AM CDT | Severe Thunderstorm Warning | ARX | Grant, Richland | 50 min |
| Jun 22, 6:41 PM CDT | Special Weather Statement | ARX | Taylor | 49 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.